# SDR FDKA2010031000037

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 20,191 hours, 18,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL AFTER T/O (COMING FROM APU BLEED SOURCE).  MX PLACED ON MEL AND LATER FOUND OPS NORMAL WITHOUT ANY FUEL ODORS.
